Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 465951, 7 pages
Research Article

The Convergence Study of the Homotopy Analysis Method for Solving Nonlinear Volterra-Fredholm Integrodifferential Equations

Department of Basic Sciences, Kermanshah University of Technology, P.O. Box 63766-67178, Kermanshah, Iran

Received 13 August 2013; Accepted 19 October 2013; Published 12 January 2014

Academic Editors: Y.-M. Chu, Z. Mukandavire, and K. Zhu

Copyright © 2014 Behzad Ghanbari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • S.A. El-Wakil, Essam M. Abulwafa, A.M. El-hanbaly, E.K. El-Shewy, and H.M. Abd-El-Hamid, “Self-similar solutions for some nonlinear evolution equations: KdV, mKdV and Burgers equations,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Bogdan Căruntu, and Constantin Bota, “Polynomial Least Squares Method for the Solution of Nonlinear Volterra-Fredholm Integral Equations,” Mathematical Problems in Engineering, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar